# SDR HEEA966914

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25490682
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH SIDE GOVERNOR FAILURE.
